Home List of Titles Some results for large closed queueing networks with and without bottleneck: up- and down-crossings approach
Please use this identifier to cite or link to this item: http://hdl.handle.net/1959.3/235046
- Some results for large closed queueing networks with and without bottleneck: up- and down-crossings approach
- Abramov, Vyacheslav M.
- The paper provides the up- and down-crossing method to study the asymptotic behavior of queue-length and waiting time in closed Jackson-type queueing networks. These queueing networks consist of central node (hub) and k single-server satellite stations. The case of infinite server hub with exponentially distributed service times is considered in the first section to demonstrate the up- and down-crossing approach to such kind of problems and help to understand the readers the main idea of the method. The main results of the paper are related to the case of single-server hub with generally distributed service times depending on queue-length. Assuming that the first k - 1 satellite nodes operate in light usage regime, we consider three cases concerning the kth satellite node. They are the light usage regime and limiting cases for the moderate usage regime and heavy usage regime. The results related to light usage regime show that, as the number of customers in network increases to infinity, the network is decomposed to independent single-server queueing systems. In the limiting cases of moderate usage regime, the diffusion approximations of queue-length and waiting time processes are obtained. In the case of heavy usage regime it is shown that the joint limiting non-stationary queue-lengths distribution at the first k - 1 satellite nodes is represented in the product form and coincides with the product of stationary GI/M/1 queue-length distributions with parameters depending on time.
- Publication type
- Journal article
- Queueing Systems, Vol. 38, no. 2 (Jun 2001), pp. 149-184
- Publication year
- FOR Code(s)
- 0102 Applied Mathematics; 0103 Numerical and Computational Mathematics; 0104 Statistics
- Bottleneck; Closed queueing network; Coupling; Diffusion and fluid approximation; Martingales; Semimartingales; Up- and down-crossings
- Publisher URL
- Copyright © 2001 Kluwer Academic Publishers.
- Peer reviewed